# SDR USAA2013022200004

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,358 hours, 21,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2R DOOR WILL NOT ARM PROPERLY.  MAINTENANCE CLEANED GIRT BAR DOOR LOCKS.  DOOR OPS CHECKS OK.
